MathSciNet Relay Station
MathSciNet bibliographic data
MR2446656 (2009f:05179) 05C50 (15A18)
Zhou, Bo On sum of powers of the Laplacian eigenvalues of graphs. Linear Algebra Appl. 429 (2008), no. 8-9, 2239–2246.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement